advertisement

Osteoporosis

Question
Posted by: Jeff Edwards | 2019/03/25

Q.

Training for Two Oceans and current medication prescribed

I have been given cyclimycin 50mg (1 month ) supply. Training for 56k Two oceans. Will this affect my training ?

Expert's Reply

A.

Healthy Bones
- 2019/04/11

Hi Jeff

Should not affect your training or performance , but some antibiotics can make you feel tired for a while!
Good luck with training!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.